# SDR USAA2011102400007

- Difficulty date: October 23, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 62,081 hours, 42,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE RIGHT OVERWING EMERGENCY EXIT LIGHT COVER FELL OUT.  MAINTENANCE RESECURED RIGHT OVERWING EXIT LIGHT COVER.
